Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces

  1. Betancor, J.J. 1
  2. Castro, A.J. 2
  3. Fariña, J.C. 1
  4. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Department of Mathematics, Nazarbayev University
Journal:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 2017

Volume: 447

Issue: 1

Pages: 32-75

Type: Article

DOI: 10.1016/j.jmaa.2016.10.006 SCOPUS: 2-s2.0-84994148934 GOOGLE SCHOLAR
Data source: Scopus